ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Torsion of half-space with lined cylindrical hole

Amarnath, S and Simha, KRY (1996) Torsion of half-space with lined cylindrical hole. In: Mechanics Research Communications, 23 (3). pp. 267-275.

[img] PDF
TORSION_OF_HALF-SPACE.pdf - Published Version
Restricted to Registered users only

Download (336Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0093-6413(96)00022-5
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 13 May 2011 07:10
Last Modified: 13 May 2011 07:10
URI: http://eprints.iisc.ernet.in/id/eprint/37646

Actions (login required)

View Item View Item